# SDR ASAA2012111893318

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 44,261 hours, 19,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT L1 DOOR DID NOT CLOSE AND LOCK PROPERLY CAUSING AN AIR LEAK AND LACK OF PROPER PRESSURIZATION.  NO LIGHT CAME ON IN FLIGHT OR GROUND.  ACFT GROUNDED. FOUND L1 DOOR OUT OF ALIGNMENT WITH FUSELAGE SKIN.  ADJUSTED GUIDE ARM IAW AMM 52-17-00-820-801, STEP 2 A-H.  ACCOMPLISHED GVI OF DOOR LATCH MECHANISM, CONTROL RODS AND UPPER AND LOWER GATES.  NO DEFECTS NOTED. PRESSURIZED ACFT TO 4 PSIG IAW MANUAL MODE TEST AMM 21-31-00.  NO LEAKS NOTED.  PRESSURIZATION NORMAL.
